# SDR SRAA961117

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE LEFT FRONT MAIN WHEEL BLEW DUE TO FLANGE SEPARATION.  AIRCRAFT RETURNED TO BLOCK.  FOUND LEFT MLG OUTER DOOR DAMAGED, VERIFIED WHEEL FAILURE.  REMOVED AND REPLACED LEFT FWD MAIN WHEEL ASSY.  REMOVED LT MLG OUTER AND INNER DOOR PER AFM 1 TO 16.  INSPECTED AIRCRAFT AND NO OTHER DAMAGE NOTED.
